# SDR HALA2019111200481

- Difficulty date: November 11, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 28,176 hours, 66,174 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 3910097551
- Part serial: JAN016983
- Condition: Out Of Round
- Location: Nlg
- Part time: 74 hours, 172 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

RTO. EXCESSIVE NOSE GEAR VIBRATION FROM 30-60 KNOTS. REJECTED TAKE OFF. // ACCOMPLISHED INSPECTION FOR HIGH ENERGY STOP PER AMM 05-53-01. NOSE TIRES FOUND OUT OF ROUND. REMOVED AND REPLACED NOSE TIRES PER AMM 32-42-01. SPIN CHECK AND SECURITY CHECK OK. LH, P/N OFF: 3910097-551, S/N OFF: OCT01-7126.
